# SDR SWIA200413532

- Difficulty date: July 4, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 2,655 hours, 2,032 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/O SIDE WINDSHIELD CRACKED.  REMOVED AND REPLACED F/O'S SIDE WINDSHIELD IAW CRJ MM 56-12-01.  OPERATIONAL CHECK GOOD.  P/N OFF 601R33033-12, S/N OFF 03099H1509.
